MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MOZ15012
Medical Device Problem Codes Difficult to Remove (1528); Sticking (1597); Device Issue (2379); Failure to Advance (2524); Physical Resistance (2578); Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician reported using a semi compliant mozec balloon during a coronary cto case.Balloon was difficult to deliver but was able to pre-dilate lesion.After deflating semi compliant mozec balloon, while working back the balloon catheter, it was tight on the wire.Was able to get back to guide and tuohey, but couldn't get much past monorail.Concluded semi complaint mozec balloon was stuck on the wire.In order to remove, had to pinch wire to remove mozec balloon from the wire.Thus, mozec balloon was stuck on the wire.

Brand Name
MOZECTM RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7335057
Report Number3009613036-2018-00005
Device Sequence Number10917644
Product Code LOX
UDI-Device Identifier18904224907550
UDI-Public18904224907550
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberMOZ15012
Device Catalogue NumberMOZ15012
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1